Alert archive / Montana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 37, NWS Great Falls, MT

August 15, 2014Broadwater County, Jefferson County, Lewis and Clark County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Aug 15, 2014, 1:36 PM MDT for Broadwater County, Jefferson County, Lewis and Clark County, Montana. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2014, 1:36 PM MDT (19:36 UTC)
Expired
Aug 15, 2014, 2:15 PM MDT
In force
39 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broadwater County, MT, Jefferson County, MT, Lewis and Clark County, MT

The radar

The Great Falls radar (KTFX), 104 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 1:45 PM MDTHAIL 0.754 Nnw Winston, MTHAIL DAMAGE. HAIL DESTROYED SHEDS AND AWNINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 15, 12:26 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 7.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2014-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2014-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WUUS55 KTFX 151936
SVRTFX
MTC007-043-049-152015-
/O.NEW.KTFX.SV.W.0037.140815T1936Z-140815T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
136 PM MDT FRI AUG 15 2014

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BROADWATER COUNTY IN SOUTHWEST MONTANA...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHWEST MONTANA...
  EXTREME SOUTHEASTERN LEWIS AND CLARK COUNTY IN WEST CENTRAL
  MONTANA...

* UNTIL 215 PM MDT

* AT 130 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  MONTANA CITY...AND MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4667 11173 4654 11148 4638 11173 4650 11194
TIME...MOT...LOC 1936Z 220DEG 9KT 4651 11175

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
028 
WWUS55 KTFX 151957
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
157 PM MDT FRI AUG 15 2014

MTC007-043-049-152015-
/O.CON.KTFX.SV.W.0037.000000T0000Z-140815T2015Z/
BROADWATER MT-JEFFERSON MT-LEWIS AND CLARK MT-
157 PM MDT FRI AUG 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN LEWIS AND CLARK...NORTHEASTERN JEFFERSON AND WEST
CENTRAL BROADWATER COUNTIES UNTIL 215 PM MDT...

AT 154 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
EAST HELENA...AND MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN LEWIS AND CLARK AND
  NORTHWESTERN BROADWATER COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4667 11173 4654 11148 4638 11173 4650 11194
TIME...MOT...LOC 1957Z 220DEG 9KT 4655 11170

HAIL...1.00IN
WIND...60MPH

$$
276 
WWUS55 KTFX 152017
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
217 PM MDT FRI AUG 15 2014

MTC007-043-049-152018-
/O.EXP.KTFX.SV.W.0037.000000T0000Z-140815T2015Z/
BROADWATER MT-JEFFERSON MT-LEWIS AND CLARK MT-
217 PM MDT FRI AUG 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN LEWIS AND
CLARK...NORTHEASTERN JEFFERSON AND WEST CENTRAL BROADWATER COUNTIES
WILL EXPIRE AT 215 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4667 11173 4654 11148 4638 11173 4650 11194
TIME...MOT...LOC 2008Z 220DEG 9KT 4657 11167

$$

WARANAUSKAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 12:08 PM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 15, 12:08 PM MDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1207 AM MDT Fri Aug 15 2014

AVIATION SECTION UPDATED

.UPDATE...

Two bands of light showers over north central MT are weakening.
Have raised POPs slightly through 18Z to account for one of these
bands over the Hill/Blaine county line. Drier air seen on WV is
circulating into southwest MT and will keep most areas dry until
late afternoon. Short term models suggest a subtle lobe of
vorticity presently over NE Oregon will rotate through north
central MT late this afternoon and early evening. Additionally,
models indicate convergence along a weak surface boundary crossing
the Continental divide around 00Z this evening. Expect a line of
thunderstorms to form along this boundary and advance across north
central Montana from around 00-06Z. Forecast soundings at CTB
provide around 1200 J/kg CAPE prior to thunderstorm development, so
heavy rain is possible with PW around 1.1 inches. Weak shear and a
tall- skinny CAPE profile do not support any more than a minimal
hail threat. Confidence in training or slow moving thunderstorms is
not high enough to warrant a Flash Flood watch with FF guidance of
1.2 to 2 inches over the forecast area. However, rainfall rates will
have to be monitored carefully this evening as precipitation
develops and ponding or street flooding possible. Inhere ted
forecast package already represents categorical POPS for our NW
zones this evening, so have not made any changes. PAN

&&

.AVIATION...
UPDATED 1755Z.
Upper-level low pressure system that was stationary over Washington/
Oregon now beginning to come east toward western Montana.
Increasing moisture and instability ahead of the low is already
generating scattered thunderstorms just west of the Continental
Divide, with storm coverage expected to expand into central Montana
this aftn.  Given the current analysis, have moved up the VCTS/TSRA
start times for KHLN/KCTB as conditions are destabilizing sooner
than earlier forecast.  Confidence for scattered storms west of KGTF
is high, but more marginal for storm coverage from KGTF eastward due
to several alternating bands of dry air and moisture.  However, will
keep mention of TSRA for remaining local terminals as several
forecast parameters have been trending toward more TSRA development
than past few days.  Storm activity should gradually dissipate from
west-to-east tonight.  Expect VFR conditions away from storms, but
MVFR and short-lived local IFR conditions possible close to any
stronger convective cells.
Waranauskas

&&

.PREV DISCUSSION...
/ISSUED 600 AM MDT Fri Aug 15 2014/
Today through Sunday...With the main upper level low pressure
continuing to spin over the Pacific Northwest...scattered showers
and thunderstorms will continue to move through the region over
the next few days. The heaviest rain this morning will affect
areas between Choteau and Cut Bank. Up to a 0.50 is possible from
the heaviest showers. With more upper level energy moving through
North Central MT late this afternoon/evening...another round of
showers and thunderstorms will move through the area. The best
area for storms later today is mainly north of a Boulder to White
Sulphur Springs line. Isolated thunderstorms will be possible over
the region on Saturday...as the upper level low slowly starts to
pull to our East. By Sunday...the upper level should be far enough
east that any showers/thunderstorms should be confined mainly to
areas northeast of Great Falls early in the day...but the storms
will spread back westward towards the Rockies by late in the day
as the airmass becomes unstable. Generally temperatures will be
seasonable over the next few days...with afternoon highs generally
in the lower to mid 80s across the region. Brusda

Sunday night through Friday...Models take an upper trough over
central Montana Sunday evening to eastern Montana Monday and into
the Dakotas Monday night. Still expect isolated to scattered showers
to affect the plains and adjoining mountains Sunday evening before
ending around midnight. Monday should be a mostly dry day as a weak
upper ridge develops over Idaho and western Montana. Then as has
been advertised an upper trough will be developing over the
northwest U.S. Models differ on the details of this development and
on weather disturbances embedded within the trough that will be
affecting the forecast area. In particular by Friday the GFS has an
upper trough over the Pacific Northwest. A disturbance ahead of the
upper trough develops into a closed low as it moves north through
western Montana Friday night. Associated with this the GFS has
precipitation amounts of a half-inch or more over the western
mountains. The ECMWF on the other hand has a more broad upper
trough. Due to model differences have gone with a general trend of
increasing the chances of precipitation from Tuesday into Thursday.
High temperatures from the upper 80s to low 90s Tuesday are expected
to cool to the low 60s to low 70s Friday. Blank

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  84  58  82  58 /  50  60  20  20
CTB  79  54  78  54 /  70  80  20  20
HLN  85  55  84  55 /  40  40  20  10
BZN  85  51  84  51 /  30  30  10  10
WEY  74  43  75  42 /  20  20  10  10
DLN  80  50  82  50 /  20  20  10  10
HVR  86  60  85  60 /  50  60  30  30
LWT  82  57  81  57 /  40  60  30  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/NWSGreatFalls

In the hours before

Special weather statement, Aug 15, 12:42 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1242 PM MDT FRI AUG 15 2014

MTZ014-151930-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-
1242 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK COUNTY
UNTIL 130 PM MDT...

AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
TWO STRONG THUNDERSTORMS...ONE 19 MILES SOUTHEAST OF LINCOLN AND THE
OTHER 5 MILES SOUTHWEST OF MARYSVILLE...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN LEWIS AND CLARK COUNTY...
  RURAL CENTRAL LEWIS AND CLARK COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4710 11245 4693 11193 4668 11227 4684 11252
TIME...MOT...LOC 1841Z 206DEG 14KT 4681 11235

WARANAUSKAS
Special weather statement, Aug 15, 12:47 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1247 PM MDT FRI AUG 15 2014

MTZ008-015-151930-
BEAVERHEAD MT-MADISON MT-
1247 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND NORTHERN
BEAVERHEAD COUNTIES UNTIL 130 PM MDT...

AT 1245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF DIVIDE...OR 24 MILES
NORTHWEST OF SHERIDAN...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHWESTERN MADISON COUNTY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4575 11276 4569 11272 4567 11269 4564 11268
      4570 11255 4575 11253 4577 11250 4575 11247
      4575 11236 4546 11274 4557 11294
TIME...MOT...LOC 1848Z 237DEG 30KT 4563 11261

SUK
Local storm report, Aug 15, 12:51 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1251 PM MDT FRI AUG 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     HAIL             8 W HELENA              46.60N 112.19W
08/15/2014  E1.25 INCH       LEWIS AND CLARK    MT   PUBLIC

            HEAVY RAIN WITH STORM.

&&

JNS
Special weather statement, Aug 15, 12:54 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1254 PM MDT FRI AUG 15 2014

MTZ052-151945-
JEFFERSON MT-
1254 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
145 PM MDT...

AT 1252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BUTTE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   BASIN...
   BOULDER...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4640 11227 4621 11193 4589 11241 4591 11243
      4597 11245 4602 11245 4605 11249 4609 11248
      4613 11253 4614 11253
TIME...MOT...LOC 1854Z 225DEG 24KT 4601 11249

SUK
Special weather statement, Aug 15, 1:03 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
103 PM MDT FRI AUG 15 2014

MTZ009-010-048-151945-
EASTERN GLACIER MT-NORTHERN ROCKY MOUNTAIN FRONT MT-SOUTHERN ROCKY
MOUNTAIN FRONT MT-
103 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PONDERA...SOUTHERN
GLACIER AND NORTHWESTERN TETON COUNTIES UNTIL 145 PM MDT...

AT 101 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
EAST GLACIER PARK TO 13 MILES SOUTH OF HEART BUTTE...AND MOVING NORTH
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   EAST GLACIER PARK...
   HEART BUTTE...
   BROWNING...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4888 11326 4844 11261 4795 11277 4840 11333
TIME...MOT...LOC 1903Z 192DEG 23KT 4839 11316 4811 11283

SUK
Special weather statement, Aug 15, 1:24 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
124 PM MDT FRI AUG 15 2014

MTZ014-052-053-152015-
BROADWATER MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-JEFFERSON MT-
124 PM MDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN LEWIS AND
CLARK...EXTREME NORTHEASTERN JEFFERSON AND WESTERN BROADWATER
COUNTIES UNTIL 215 PM MDT...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF MONTANA CITY...OR 14 MILES
SOUTHEAST OF HELENA...MOVING EAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   WINSTON...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR WESTERN MONTANA.

LAT...LON 4667 11165 4639 11156 4641 11186 4657 11188
TIME...MOT...LOC 1925Z 263DEG 6KT 4649 11176

WARANAUSKAS

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 6:18 PM MDTSpecial Weather StatementTFXGallatin42 min
Aug 15, 12:03 PM MDTSpecial Weather StatementTFXSilver Bow27 min
Aug 15, 12:25 PM MDTSpecial Weather StatementTFXBroadwater50 min
Aug 15, 12:34 PM MDTSevere Thunderstorm WarningTFXLewis and Clark28 min
Aug 15, 12:42 PM MDTSpecial Weather StatementTFXLewis and Clark48 min
Aug 15, 12:47 PM MDTSpecial Weather StatementTFXSilver Bow43 min
Aug 15, 12:54 PM MDTSpecial Weather StatementTFXJefferson51 min
Aug 15, 12:57 PM MDTSevere Thunderstorm WarningTFXLewis and Clark48 min
Aug 15, 1:03 PM MDTSpecial Weather StatementTFXGlacier42 min
Aug 15, 1:24 PM MDTSpecial Weather StatementTFXBroadwater51 min
Aug 15, 1:50 PM MDTSpecial Weather StatementTFXBroadwater40 min
Aug 15, 2:01 PM MDTSpecial Weather StatementTFXCascade44 min
Aug 15, 2:06 PM MDTSevere Thunderstorm WarningTFXCascade, Meagher39 min
Aug 15, 3:02 PM MDTSpecial Weather StatementTFXCascade43 min
Aug 15, 3:13 PM MDTSpecial Weather StatementTFXFergus47 min
Aug 15, 3:29 PM MDTAreal Flood AdvisoryTFXCascade6 hr
Aug 15, 3:29 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Judith Basin46 min
Aug 15, 3:34 PM MDTSpecial Weather StatementTFXPondera41 min
Aug 15, 3:40 PM MDTSpecial Weather StatementTFXCascade50 min
Aug 15, 4:04 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus, Judith Basin41 min
Aug 15, 4:15 PM MDTSpecial Weather StatementTFXChouteau45 min
Aug 15, 4:42 PM MDTSpecial Weather StatementTFXJudith Basin48 min
Aug 15, 4:47 PM MDTSpecial Weather StatementTFXChouteau43 min

Nearby

Severe Thunderstorm Warnings in Montana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.